# SDR UIEA2017123002450

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,606 hours, 17,682 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FUEL JET PUMP EICAS MESSAGE INOPERATIVE.
